Solution of nonlinear equations and computation of multiple solutions of a simple reaction-diffusion equation

Adrian Swift*, Easwaran Balakrishnan

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

The first part of this paper starts with a brief discussion of some methods for solution of nonlinear equations which have interested the first author over the last twenty years or so. In the second part we discuss a recent research involvement, the success of which relies heavily on the numerical solution of nonlinear equation systems. We briefly describe path-following methods and then present an application to a simple steady-state reactiondiffusion equation arising in combustion theory. Results for some regular geometric shapes are shown and compared with those from an approximate method. 7

Original languageEnglish
Pages (from-to)55-64
Number of pages10
JournalANZIAM Journal
Volume42
Issue number1
Publication statusPublished - 2000

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Solution of nonlinear equations and computation of multiple solutions of a simple reaction-diffusion equation'. Together they form a unique fingerprint.

  • Cite this